# SDR SWIA200617569

- Difficulty date: October 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 11,897 hours, 10,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST MOTOR ATTACH ANGLE HAS CRACK AT LOWER RADIUS INSIDE PAX DOOR, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED P/N 601R-317745-7 PER CRJ200 SRM 51-42-06 PG 11.
